# SDR SWAA042095

- Difficulty date: July 23, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,103 hours, 42,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 719
- Condition: Delaminated
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT WING AFT INBOARD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED RT WING INBOARD AFT T/E FLAP PER MM.
